# SDR AUS20020106

- Difficulty date: February 14, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- Engine: Allsn 250C20F
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hook
- Part number: MS220441P00501
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SAFETY HARNESS USED BY CAMERAMAN FAULTY.  SNAP HOOK ON HARNESS MAY UNDER SOME CIRCUMSTANCES HAVE THE SPRING LOADED SAFETY CATCH FORCED OPEN ALLOWING THE SNAP HOOK TO SEPARATE FROM THE AIRCRAFT ATTACHMENT POINT.
